Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 14, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jan 23, 2012, 2:46 AM CST for 9 counties in Tennessee. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 23, 2012, 2:46 AM CST (08:46 UTC)
- Expired
- Jan 23, 2012, 3:45 AM CST
- In force
- 59 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Clay County, TN, Cumberland County, TN, DeKalb County, TN, Fentress County, TN, Jackson County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, White County, TN
The radar
The Nashville radar (KOHX), 117 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 10:59 PM CST | Tornado Watch | SPC | 7 hr |
| Jan 23, 1:54 AM CST | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 337 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
776
WUUS54 KOHX 230846
SVROHX
TNC027-035-041-049-087-133-137-141-185-230945-
/O.NEW.KOHX.SV.W.0014.120123T0846Z-120123T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
246 AM CST MON JAN 23 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OVERTON COUNTY IN MIDDLE TENNESSEE...
PICKETT COUNTY IN MIDDLE TENNESSEE...
PUTNAM COUNTY IN MIDDLE TENNESSEE...
NORTHERN WHITE COUNTY IN MIDDLE TENNESSEE...
CLAY COUNTY IN MIDDLE TENNESSEE...
NORTHERN CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
DE KALB COUNTY IN MIDDLE TENNESSEE...
FENTRESS COUNTY IN MIDDLE TENNESSEE...
JACKSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 345 AM CST
* AT 244 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE
STORMS EXTENDED FROM HESTAND TO SMITHVILLE...AND WERE MOVING EAST
AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
CELINA...
COOKEVILLE...
ALGOOD...
SPARTA...
BYRDSTOWN...
MONTEREY...
JAMESTOWN...
CROSSVILLE...
FAIRFIELD GLADE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM MONDAY MORNING FOR
CENTRAL TENNESSEE. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 900 AM MONDAY MORNING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3637 8472 3629 8479 3629 8487 3620 8491
3616 8490 3609 8480 3599 8471 3590 8472
3591 8595 3593 8598 3611 8591 3609 8587
3614 8580 3624 8578 3627 8584 3630 8584
3663 8572 3663 8507 3660 8477 3640 8466
TIME...MOT...LOC 0846Z 270DEG 48KT 3664 8559 3599 8583
$$
FORECASTER:BOYD2 follow-up statements
437
WWUS54 KOHX 230903
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
303 AM CST MON JAN 23 2012
TNC041-230912-
/O.CAN.KOHX.SV.W.0014.000000T0000Z-120123T0945Z/
DE KALB TN-
303 AM CST MON JAN 23 2012
...THE SEVERE THUNDERSTORM WARNING FOR DE KALB COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.
LAT...LON 3629 8479 3628 8487 3620 8491 3616 8490
3609 8480 3599 8471 3591 8472 3590 8473
3592 8566 3597 8566 3600 8564 3608 8568
3614 8580 3624 8568 3638 8560 3661 8554
3663 8507 3660 8477 3640 8466
TIME...MOT...LOC 0902Z 270DEG 48KT 3664 8541 3591 8559
$$
TNC027-035-049-087-133-137-141-185-230945-
/O.CON.KOHX.SV.W.0014.000000T0000Z-120123T0945Z/
OVERTON TN-PICKETT TN-PUTNAM TN-WHITE TN-CLAY TN-CUMBERLAND TN-
FENTRESS TN-JACKSON TN-
303 AM CST MON JAN 23 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
JACKSON...FENTRESS...NORTHERN CUMBERLAND...EASTERN CLAY...NORTHERN
WHITE...PUTNAM...PICKETT AND OVERTON COUNTIES UNTIL 345 AM CST...
AT 258 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF CELINA TO 10
MILES EAST OF SMITHVILLE...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
SPARTA...LIVINGSTON...BYRDSTOWN...JAMESTOWN...CROSSVILLE...
ALGOOD...MONTEREY...FAIRFIELD GLADE...PLEASANT HILL...ALLARDT AND
CRAB ORCHARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3629 8479 3628 8487 3620 8491 3616 8490
3609 8480 3599 8471 3591 8472 3590 8473
3592 8566 3597 8566 3600 8564 3608 8568
3614 8580 3624 8568 3638 8560 3661 8554
3663 8507 3660 8477 3640 8466
TIME...MOT...LOC 0902Z 270DEG 48KT 3664 8541 3591 8559
$$
BOYD813
WWUS54 KOHX 230928
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
328 AM CST MON JAN 23 2012
TNC027-087-230938-
/O.CAN.KOHX.SV.W.0014.000000T0000Z-120123T0945Z/
CLAY TN-JACKSON TN-
328 AM CST MON JAN 23 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JACKSON AND EASTERN
CLAY COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
LAT...LON 3636 8470 3637 8472 3629 8479 3629 8487
3618 8491 3599 8471 3590 8473 3591 8536
3594 8538 3599 8535 3604 8527 3611 8526
3623 8519 3641 8517 3661 8525 3663 8507
3660 8477 3640 8466
TIME...MOT...LOC 0928Z 270DEG 48KT 3666 8503 3622 8509
3591 8524
$$
TNC035-049-133-137-141-185-230945-
/O.CON.KOHX.SV.W.0014.000000T0000Z-120123T0945Z/
OVERTON TN-PICKETT TN-PUTNAM TN-WHITE TN-CUMBERLAND TN-FENTRESS TN-
328 AM CST MON JAN 23 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FENTRESS...
NORTHERN CUMBERLAND...EAST CENTRAL WHITE...SOUTHEASTERN PUTNAM...
PICKETT AND EASTERN OVERTON COUNTIES UNTIL 345 AM CST...
AT 326 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ALBANY TO 9 MILES NORTHEAST OF
MONTEREY TO 11 MILES EAST OF SPARTA...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...CROSSVILLE...FAIRFIELD GLADE...ALLARDT AND CRAB
ORCHARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3636 8470 3637 8472 3629 8479 3629 8487
3618 8491 3599 8471 3590 8473 3591 8536
3594 8538 3599 8535 3604 8527 3611 8526
3623 8519 3641 8517 3661 8525 3663 8507
3660 8477 3640 8466
TIME...MOT...LOC 0928Z 270DEG 48KT 3666 8503 3622 8509
3591 8524
$$
BOYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 11:25 PM CST, 3 hours 21 minutes earlier.
Area forecast discussion, Jan 22, 11:25 PM CST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1125 PM CST SUN JAN 22 2012 .UPDATE...ADDED AVIATION SECTION FOR 06Z TAF'S. && .AVIATION...BNA/CSV...LARGE AREA OF SHOWERS AND THUNDERSTORMS RACING INTO MIDDLE TENNESSEE AHEAD OF A STRONG COLD FRONT. EXPECT WIDESPREAD THUNDERSTORMS OVERNIGHT, WITH A MODERATE SEVERE POTENTIAL. IN ADDITION TO LOW CIGS AND SOME LLWS, STRONG MICROBURSTS ARE POSSIBLE GIVEN THE STRONG LOW-LEVEL WINDS. && .PREV DISCUSSION... /ISSUED 851 PM CST SUN JAN 22 2012/ UPDATE...SEVERE THUNDERSTORMS ARE EXPECTED IN THE MID STATE OVERNIGHT...AND ISOLATED TORNADOES ARE A REAL POSSIBILITY. A LINE OF THUNDERSTORMS WAS OVER EASTERN ARKANSAS EARLY TONIGHT AND THE SOUTHERN PART OF THE LINE HAS SHOWN AN ENHANCED TENDENCY FOR THE DEVELOPMENT OF ROTATING SUPERCELLS. TORNADO WARNINGS HAVE ALREADY BEEN ISSUED TONIGHT BY THE WEATHER OFFICE IN LITTLE ROCK, ARKANSAS AND DOPPLER SRM DATA HAVE SHOWN SOME IMPRESSIVE GATE-TO- GATE COUPLETS WITH SOME OF THESE STORMS. A SPECIAL WEATHER STATEMENT WAS RECENTLY RE-RELEASED ADVISING MIDDLE TENNESSEANS TO REMAIN VIGILANT OVERNIGHT AND TO LISTEN FOR SEVERE WEATHER WARNINGS. HIGH HELICITY ENVIRONMENT CONTINUES IN DEVELOP IN THE MID STATE, AHEAD OF APPROACHING COLD FRONT AND ALL PARTS OF OUR FORECAST AREA REMAIN UNDER AN SPC SEVERE WEATHER OUTLOOK, RANGING FROM A "SLIGHT RISK" OVER EASTERN SECTIONS TO A "MODERATE RISK" WEST. HAVE UPDATED GRIDDED FORECAST DATA TO KEEP CONDITIONS CLOUDIER LONGER (INTO THE MIDDLE PART OF MONDAY), AND HAVE MADE SOME CHANGES TO HOURLY TEMPERATURE AND DEW POINT DATA TO FAVOR AN EASTWARD PROGRESSION OF WHAT CURRENTLY SHOWS UP ON MSAS DATA (I.E., WARM AHEAD OF MAIN LINE WITH ONLY MODEST COOLING AND LOWERING OF DEW POINTS BEHIND IT). EVEN THOUGH CHANGES TO ZFP ARE SMALL, WILL GO AHEAD AND SEND OUT AN UPDATED ZFP SHORTLY. && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 AM CST MONDAY FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && ROSE
Hazardous weather outlook, Jan 22, 12:04 PM CST, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1204 PM CST SUN JAN 22 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-231000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1204 PM CST SUN JAN 22 2012 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR LOCATIONS AROUND NASHVILLE AND TO THE WEST THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TO THE EAST. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE AREA LATE THIS EVENING AND OVERNIGHT. STRONG TO DAMAGING STRAIGHT-LINE WINDS ARE THE MAIN THREAT...BUT WIND FIELDS ARE SUCH THAT SUPERCELLS AND ISOLATED TORNADOES MAY ALSO OCCUR. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HIGH WINDS...ESPECIALLY THOSE THAT CAUSE DAMAGE...TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED TONIGHT ALSO PER THE THREAT OF SEVERE THUNDERSTORMS. 31
In the hours before
Local storm report, Jan 23, 2:17 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
217 AM CST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 AM TSTM WND DMG FAIRVIEW 35.98N 87.12W
01/23/2012 WILLIAMSON TN EMERGENCY MNGR
TREE DOWN ACROSS ROAD AT CROW CUT ROAD AND OLD COX PIKE.
&&
TBOUCHERLocal storm report, Jan 23, 2:24 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
224 AM CST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 AM TSTM WND DMG HENDERSONVILLE 36.29N 86.60W
01/23/2012 SUMNER TN EMERGENCY MNGR
TREE BLOCKING LANE ON NEW SHACKLE ROAD AT LONG HOLLOW
PIKE.
&&
TBOUCHERLocal storm report, Jan 23, 2:25 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
225 AM CST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG GALLATIN 36.38N 86.45W
01/23/2012 SUMNER TN EMERGENCY MNGR
POWER LINES DOWN AT 1112 DOUGLAS PLACE IN GALLATIN.
&&
TBOUCHERLocal storm report, Jan 23, 2:36 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
236 AM CST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG WARTRACE 35.53N 86.33W
01/23/2012 BEDFORD TN LAW ENFORCEMENT
A TREE WAS REPORTED DOWNED ON HIGHWAY 64 EAST...COMING
FROM THE I-24 WARTRACE AREA.
&&
31Local storm report, Jan 23, 2:39 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
239 AM CST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 AM TSTM WND GST WAVERLY 36.09N 87.79W
01/23/2012 M57.00 MPH HUMPHREYS TN TRAINED SPOTTER
TRAINED SPOTTER MEASURED 57 MPH GUST AT 1214 AM.
1230 AM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
01/23/2012 MONTGOMERY TN PUBLIC
PUBLIC REPORT OF CAR PORT DESTROYED. 950 GARRETTSBURG
ROAD IN CLARKSVILLE, TN.
1239 AM TORNADO DICKSON 36.08N 87.38W
01/23/2012 DICKSON TN PUBLIC
PUBLIC REPORT OF POSSIBLE TORNADO IN THE CITY OF DICKSON.
1246 AM TSTM WND GST 18 S CLARKSVILLE 36.30N 87.35W
01/23/2012 M58.00 MPH DICKSON TN AMATEUR RADIO
AMATEUR RADIO REPORTS MEASURED 58 MPH WIND GUST 18 M S OF
CLARKSVILLE.
1250 AM TSTM WND GST 7 NE DICKSON 36.15N 87.29W
01/23/2012 E60.00 MPH DICKSON TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED ESTIMATED 60 MPH GUST 1 MILE
NORTH OF MM 163 ON I40
0103 AM FUNNEL CLOUD DICKSON 36.08N 87.38W
01/23/2012 DICKSON TN PUBLIC
PUBLIC REPORT OF FUNNEL CLOUD
0108 AM TSTM WND DMG 8 W DICKSON 36.08N 87.52W
01/23/2012 DICKSON TN AMATEUR RADIO
AMATUER RADIO OPERATOR REPORTS TREES DOWN NEAR HWY 70 AT
TENNESSEE CITY. HWY 48 N AND STEELE RD.
0114 AM TSTM WND DMG DICKSON 36.08N 87.38W
01/23/2012 DICKSON TN AMATEUR RADIO
AMATUER RADIO REPORTS TREES FALLEN ON UPS TRUCK. DRIVER
OK. MM 161 EASTBOUND I40.
0116 AM TSTM WND DMG 5 N DICKSON 36.15N 87.38W
01/23/2012 DICKSON TN AMATEUR RADIO
AMATUER RADIO OPERATOR REPORTS MULTIPLE TREES DOWN AND
POWER LINES BLOCKING THE ROAD ON HWY 48 N SPANNING FROM
DICKSON TO CHARLOTTE.
0120 AM TSTM WND DMG 2 E WHITE HOUSE 36.46N 86.63W
01/23/2012 SUMNER TN TRAINED SPOTTER
TRAINED SPOTTER REPORTS TREES DOWN 2 M EAST OF WHITEHOUSE
AT COVINGTON AND CROSS PLAINS RD.
0146 AM TSTM WND DMG HENDERSONVILLE 36.29N 86.60W
01/23/2012 SUMNER TN EMERGENCY MNGR
TREE BLOCKING LANE ON NEW SHACKLE ROAD AT LONG HOLLOW
PIKE.
0150 AM TSTM WND DMG GALLATIN 36.38N 86.45W
01/23/2012 SUMNER TN EMERGENCY MNGR
POWER LINES DOWN AT 1112 DOUGLAS PLACE IN GALLATIN.
0155 AM TSTM WND GST 4 NW GALLATIN 36.42N 86.50W
01/23/2012 M62.00 MPH SUMNER TN TRAINED SPOTTER
TRAINED SPOTTER MEASURES 62 MPH GUST 4 NW GALLATIN
0202 AM TSTM WND DMG FAIRVIEW 35.98N 87.12W
01/23/2012 WILLIAMSON TN EMERGENCY MNGR
TREES DOWN ON HILLSBORO RD ACROSS DODY DRIVE NEAR
FAIRVIEW
0203 AM TSTM WND DMG FAIRVIEW 35.98N 87.12W
01/23/2012 WILLIAMSON TN EMERGENCY MNGR
TREE DOWN ON HILLBORO RD AND BOBBY DRIVE
0208 AM TSTM WND DMG FAIRVIEW 35.98N 87.12W
01/23/2012 WILLIAMSON TN EMERGENCY MNGR
TREE DOWN ACROSS ROAD AT CROW CUT ROAD AND OLD COX PIKE.
0230 AM TSTM WND DMG WARTRACE 35.53N 86.33W
01/23/2012 BEDFORD TN LAW ENFORCEMENT
A TREE WAS REPORTED DOWNED ON HIGHWAY 64 EAST...COMING
FROM THE I-24 WARTRACE AREA.
&&
31Local storm report, Jan 23, 2:46 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
246 AM CST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 AM TSTM WND DMG 8 E PORTLAND 36.59N 86.37W
01/23/2012 SUMNER TN EMERGENCY MNGR
TREES DOWN AT SWITCHBOARD RD AND WOMACK RD NEAR THE
COMMUNITY OF OAK GROVE. ROAD COMPLETELY BLOCKED.
&&
TBOUCHERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 11:23 PM CST | Severe Thunderstorm Warning | OHX | Stewart | 7 min |
| Jan 22, 11:40 PM CST | Special Weather Statement | OHX | Cheatham, Dickson, Giles, Hickman, Houston, Humphreys and 7 more | 50 min |
| Jan 22, 11:53 PM CST | Tornado Warning | OHX | Wayne | 37 min |
| Jan 22, 11:56 PM CST | Special Weather Statement | OHX | Cheatham, Dickson, Giles, Hickman, Houston, Humphreys and 7 more | 64 min |
| Jan 23, 12:17 AM CST | Severe Thunderstorm Warning | OHX | Benton, Dickson, Houston, Humphreys | 43 min |
| Jan 23, 12:25 AM CST | Tornado Warning | OHX | Hickman, Lawrence, Lewis, Maury, Perry, Wayne | 20 min |
| Jan 23, 12:28 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more | 47 min |
| Jan 23, 12:40 AM CST | Special Weather Statement | OHX | Cheatham, Davidson, Dickson, Giles, Hickman, Lawrence and 12 more | 50 min |
| Jan 23, 12:40 AM CST | Tornado Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 35 min |
| Jan 23, 12:53 AM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 37 min |
| Jan 23, 12:55 AM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Maury | 15 min |
| Jan 23, 1:13 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, DeKalb, Dickson, Macon, Robertson and 5 more | 32 min |
| Jan 23, 1:21 AM CST | Tornado Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Williamson | 39 min |
| Jan 23, 1:35 AM CST | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 25 min |
| Jan 23, 1:37 AM CST | Tornado Warning | OHX | Davidson, Sumner, Williamson, Wilson | 23 min |
| Jan 23, 1:41 AM CST | Severe Thunderstorm Warning | OHX | Clay, Davidson, Jackson, Macon, Smith, Sumner and 3 more | 34 min |
| Jan 23, 2:09 AM CST | Severe Thunderstorm Warning | OHX | Clay, DeKalb, Jackson, Macon, Putnam, Rutherford and 3 more | 36 min |
| Jan 23, 2:17 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Coffee | 28 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.